IMECH-IR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A stability-improved efficient deconvolution algorithm based on B-splines by appending a nonlinear regularization 期刊论文
JOURNAL OF PETROLEUM SCIENCE AND ENGINEERING, 2018, 卷号: 164, 页码: 400-416
Authors:  Liu WC(刘文超);  Liu YW(刘曰武);  Zhu WY;  Sun HD
View  |  Adobe PDF(5152Kb)  |  Favorite  |  View/Download:140/34  |  Submit date:2018/10/30
Deconvolution  Nonlinear least-squares problem  Duhamel principle  Stability improvement  Second-order B-spline functions